# SDR 95UAL900069

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INTERMITTENT ON LT SIDE, ROWS 9-17.  REPLACED DAMAGED FEEDER CABLE AT DOOR 2L.
